Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I'm ready to try the B-5 regimen. However, I'm curious about potential side effects. I've read as much as possible. I notice there are several developing cysts and I've read sensitive teeth. Can you provide some encouragement if you experience no negative problems or if you experienced problems give me a warning. ](*,)

Share this post


Link to post
Share on other sites

I was on it for 15 days, and almost every single day i experienced stomach cramps, excessive gas, and loose stool. It also dried my scalp and hair, gave me dandruff, and caused me to shed more hair than usual. I've been off it for a few days, and already my stomach feels a lot better. I even had a solid bowel movement for once. biggrin.gif

It did help reduce oil in my face a little bit, but i saw no decrease in my acne. Then again, most people would probably have to stay on it longer then two weeks to see any significant results. I may or may not go on B5 again, but if i do, it will be in smaller doses. I was having stomach problems at only 5 grams a day during my first week.

Share this post


Link to post
Share on other sites

thank god i dont have any of that....im on twinlab b5 10g's a day and im doing fine, i cannot wait for clear skin =)

Share this post


Link to post
Share on other sites

stomach cramps are normal for hte first week i hear, but sensitive teeth wtf?

i seirously doubt that B5 would cause 'sensitive teeth'

anyhow, Cburns, im sure if you waited that stuff out it would go away =/

Share this post


Link to post
Share on other sites

Hey, cburns how much b5 were you takeing. Thats crazy that you got all those side effects in that short of time.

Share this post


Link to post
Share on other sites
Hey, cburns how much b5 were you takeing. Thats crazy that you got all those side effects in that short of time.

Share this post


Link to post
Share on other sites

well, I just started taking b5, 500mg and thats it. And I hope to god that none of those things happen to me. Im not taking a b complex with it but just a muti vitamin. The lady told me at the health food store that any b vitamin will pull all your other vitamins and absorb them, so you wont be getting enough vitamins if you dont take a muti. And I think thats why so many people are having probs because they are overdosing on the b vitamin and not putting the same amount of other vitamins in there systems. The b vite is just eating there multi. Well, thats just my theory.

Share this post


Link to post
Share on other sites
stomach cramps are normal for hte first week i hear, but sensitive teeth wtf?

i seirously doubt that B5 would cause 'sensitive teeth'

anyhow, Cburns, im sure if you waited that stuff out it would go away =/

Share this post


Link to post
Share on other sites

I've been taking 10 grams of B5 a day for about 1 1/2 months. No side effects at all after the first week so far, and that may have been caused by what I ate. Not taking a B-complex with it yet.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×